# SDR 95UAL747008

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155UA
- Make and model: Boeing 747123
- Aircraft serial: 20104
- Engine: Pwa JT9D7A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Cap
- Condition: Corroded
- Location: Bs 1350
- Component: 65B018945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND IN BS 1350 BULKHEAD LOWER CAP PLATE ASSY AND FITTINGS AT BOTH LBL AND RBL 127, WL 160.  REPAIRED CAP PLATE ASSEMBLY AND REPLACED FITTINGS.
